# SDR 20001120SH009

- Difficulty date: October 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Make and model: Emb EMB-145
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 23080370
- Condition: Failed
- Location: Starter/Gen
- Part time: 2,195 hours
- Component: Starter/Gen, Lucas
- Component part number: 23080013A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMATURE MICA FAILED PREMATURELY.  MICA MISSING BETWEEN BARS FOUR TIMES IN DIFFERENT SEGMENTS AND RISER BARS SEPARATING WHERE WELDED TOGETHER.  POOR DESIGN OF ARMATURE/MICA AND INSULATION BREAKING DOWN PREMATURELY.  (X)
